CAVORETTO, Roberto

CAVORETTO, Roberto  

MATEMATICA "GIUSEPPE PEANO"  

Mostra records
Risultati 1 - 20 di 155 (tempo di esecuzione: 0.017 secondi).
Titolo Data di pubblicazione Autore(i) File
A 3D Efficient Procedure for Shepard Interpolants on Tetrahedra 2020 Cavoretto, Roberto; De Rossi, Alessandra; Dell’Accio, Francesco; Di Tommaso, Filomena
A class of spline functions for landmark-based image registration 2011 G. Allasia; R. Cavoretto; A. De Rossi
A Class of Spline Functions for Multivariate Interpolation 2010 G. Allasia; R. Cavoretto; A. De Rossi
A comparison of interpolation techniques using compactly supported functions for image registration, Quaderno Scientifico del Dipartimento di Matematica, Università di Torino, n. 1/2012, 1-25 2012 G. Allasia; R. Cavoretto; A. De Rossi
A fast interpolation algorithm using the partition of unity method on the sphere 2010 R. Cavoretto; A. De Rossi
A model for mildly-severely staged disease 2009 R. Cavoretto; S. Remogna; E. Venturino
A Modified IDW Algorithm for Scattered and Track Data Interpolation 2009 G. Allasia; R. Besenghi; R. Cavoretto; A. De Rossi
A note on global and local formulas for scattered data interpolationon the sphere 2010 R. Cavoretto; A. De Rossi
A partition of unity algorithm based on a cell searching procedure for meshless interpolation 2012 R. Cavoretto
A partition of unity algorithm for bivariate interpolation of scattered data, Quaderno Scientifico del Dipartimento di Matematica, Università di Torino, n. 4/2012, 1-11 2012 R. Cavoretto
A partition of unity algorithm for spherical interpolation, Quaderno del Dipartimento di Matematica, Università di Torino, n.7/2010, 1-10. 2010 R. Cavoretto; A. De Rossi
A strip method for continuous surface modelling from scattered and track data 2009 Giampietro Allasia; Renata Besenghi; Roberto Cavoretto; Alessandra De Rossi
A. Asheim, A. Deaño, D. Huybrechs, H. Wang, A Gaussian quadrature rule for oscillatory integrals on a bounded interval. Discrete Contin. Dyn. Syst. 34 (2014), no. 3, 883-901. 2014 R. Cavoretto
A. Lisak, M. Sablik, Trapezoidal rule revisited, Bull. Inst. Math. Acad. Sin. (N.S.) 6 (2011), no. 3, 347–360. 2012 R. Cavoretto
A. Sidi, A user-friendly extrapolation method for computing infinite range integrals of products of oscillatory functions, IMA J. Numer. Anal. 32 (2012), no. 2, 602-631. 2012 R. Cavoretto
A. Sidi, Richardson extrapolation on some recent numerical quadrature formulas for singular and hypersingular integrals and its study of stability. J. Sci. Comput. 60 (2014), no. 1, 141-159. 2014 R. Cavoretto
Accurate approximation of unknown fault lines from scattered data 2009 G. Allasia; R. Besenghi; R. Cavoretto
Achieving accuracy and efficiency in spherical modelling of real data 2014 R. Cavoretto; A. De Rossi
An adaptive algorithm based on RBF-PU collocation for solving 2D Poisson problems 2018 Cavoretto R., De Rossi A.
Adaptive detection and approximation of unknown surface discontinuities from scattered data 2009 G. Allasia; R. Besenghi; R. Cavoretto